# SDR GTIA96NK102

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 465-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG C-CHECK, FOUND FORWARD CARGO COMPARTMENT INTERNAL DOUBLER AND SKIN WITH CORROSION BETWEEN Y465 AND Y446 FROM LONGERON 29R TO 30.  REPAIRED LOWER SKIN SECTION AND REPLACED DOUBLER BETWEEN Y432 AND Y465, LONGERONS 28L AND 29R IAW SRM 53-04, FIG 44 SHEET 1.  (M)
